Alert archive / Nebraska / River Flood Warnings in 2015
River Flood Warning 8, NWS Cheyenne, WY
NWS Cheyenne, WY issued this river flood warning at May 30, 2015, 8:24 PM MDT for Scotts Bluff County, Nebraska. It took effect at May 31, 2015, 12:00 AM MDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 8:24 PM MDT (02:24 UTC)
- In effect from
- May 31, 2015, 12:00 AM MDT
- Expired
- May 31, 2015, 8:55 PM MDT
- In force
- 21 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 133 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River near Minatare (MNTN1).
- Action stage
- 8.5 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 10.5 ft
- Major stage
- 11.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06682000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
885 WGUS45 KCYS 310224 FLWCYS Bulletin - Immediate broadcast requested Flood Warning National Weather Service Cheyenne Wy 824 PM MDT SAT MAY 30 2015 ...The National Weather Service in Cheyenne, Wy has issued a Flood Warning for the following rivers in Nebraska... North Platte River near Minatare affecting Scotts Bluff County .Hydrologic Summary: Rises on the North Platte River upstream of Minatare from recent heavy rain and dam realeases will reach Minatare by Sunday morning. The river is forecast to remain just around flood stage through much of the day Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded areas. Move to higher ground. The water may be deep enough to float you and your vehicle. The next statement will be issued: Sunday morning. && NEC157-010000- /O.NEW.KCYS.FL.W.0008.150531T0600Z-150601T0000Z/ /MNTN1.1.ER.150531T0600Z.150531T0600Z.150531T1800Z.NR/ 824 PM MDT SAT MAY 30 2015 The National Weather Service in Cheyenne has issued a * Flood Warning for The North Platte River near Minatare. * from late tonight to Sunday evening. * Forecast...The river is expected to rise to near flood stage after midnight tonight. * The stage will rise above the flood stage of 7.5 feet at midnight tonight and remain near 7.5 feet through early Sunday afternoon. * The stage will fall below flood stage Sunday afternoon. && Flood impacts and crest history information is displayed at: http:///water.weather.gov/ahps2/index.php?wfo=cys&gage=MNTN1 * Impact...at 7.5 feet...Flood stage. Low lying agricultural land near the river begins to flood. Homes along the North Platte River will have water in their basements. * Flood history...This crest compares to a previous crest of 7.3 feet on Jun 10 1986. && LAT...LON 4176 10356 4187 10356 4176 10323 4164 10323 $$
2 follow-up statements
877
WGUS85 KCYS 311533
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
933 AM MDT SUN MAY 31 2015
...The Flood Warning continues for the following rivers in
Nebraska...
North Platte River near Henry affecting Scotts Bluff County
North Platte River near Mitchell affecting Scotts Bluff County
North Platte River near Minatare affecting Scotts Bluff County
.Hydrologic Summary...High river levels from recent rains and
upstream reservoir releases will continue to generate high water
levels along the North Platte River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground. The water
may deep enough to float you and your vehicle.
The next statement will be issued Sunday evening.
&&
NEC157-011533-
/O.EXT.KCYS.FL.W.0006.000000T0000Z-150602T0000Z/
/HENN1.1.ER.150530T1445Z.000000T0000Z.150601T1800Z.NR/
933 AM MDT SUN MAY 31 2015
* Flood Warning continues for
The North Platte River near Henry
* The river stage was 5.5 feet at 745 AM Sunday.
* The river will crest between 5.5 and 5.6 feet by Monday morning
then fall below flood stage.
&&
Flood impacts and crest history information is displayed at:
http:///water.weather.gov/ahps2/index.php?wfo=cys&gage=HENN1
* Impact...at 6.0 feet...Record flow---17,900 cfs (6/2/1929).
* Flood history...This crest compares to a previous crest of 5.6 feet
on Aug 20 1993.
&&
LAT...LON 4208 10415 4194 10416 4187 10396 4203 10396
$$
NEC157-011533-
/O.EXT.KCYS.FL.W.0003.000000T0000Z-150604T1800Z/
/MICN1.2.ER.150527T0252Z.150530T1300Z.150604T1200Z.NR/
933 AM MDT SUN MAY 31 2015
* Flood Warning continues for
The North Platte River near Mitchell
* The river stage was 8.7 feet at 5 AM Sunday.
* The river will remain near 8.7 feet through Monday then fall to
below flood stage Thursday morning.
&&
Flood impacts and crest history information is displayed at:
http:///water.weather.gov/ahps2/index.php?wfo=cys&gage=MICN1
* Impact...at 8.5 feet...Monument Pathway in Scottsbluff is under four
to five feet of water along low lying areas. Low lying flooding
intensifies and becomes more widespread at Riverside Park in
Scottsbluff. Homes along the North Platte River from Mitchell to
Scottsbluff are totally inundated with basement and overland flooding.
* Flood history...This crest compares to a previous crest of 8.5 feet
on May 26 1973.
&&
LAT...LON 4187 10396 4203 10396 4197 10371 4187 10356
4176 10356
$$
NEC157-010600-
/O.EXT.KCYS.FL.W.0008.000000T0000Z-150601T0600Z/
/MNTN1.1.ER.150531T1800Z.150531T1800Z.150601T0000Z.NR/
933 AM MDT SUN MAY 31 2015
* Flood Warning continues for
The North Platte River near Minatare
* The river stage was estimated at 7.5 feet at 6 AM Sunday.
* The stage will crest at 7.5 feet today and fall below flood stage
tonight.
&&
Flood impacts and crest history information is displayed at:
http:///water.weather.gov/ahps2/index.php?wfo=cys&gage=MNTN1
* Impact...at 7.5 feet...Flood stage. Low lying agricultural land near
the river begins to flood. Homes along the North Platte River will
have water in their basements.
* Flood history...This crest compares to a previous crest of 7.3 feet
on Jun 10 1986.
&&
LAT...LON 4176 10356 4187 10356 4176 10323 4164 10323
$$129
WGUS85 KCYS 010255
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
855 PM MDT SUN MAY 31 2015
...The Flood Warning is cancelled for the following rivers in
Nebraska...
North Platte River near Minatare affecting Scotts Bluff County
...The Flood Warning continues for the following rivers in
Nebraska...
North Platte River near Henry affecting Scotts Bluff County
North Platte River near Mitchell affecting Scotts Bluff County
North Platte River near Minatare affecting Scotts Bluff County
.Hydrologic Summary:
High river levels from recent rains and upstream reservoir releases
will continue to generate high water levels along the North Platte River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground. The water
may deep enough to float you and your vehicle.
The next statement will be issued: Monday morning.
&&
NEC157-020000-
/O.CON.KCYS.FL.W.0006.000000T0000Z-150602T0000Z/
/HENN1.1.ER.150530T1445Z.000000T0000Z.150601T1800Z.NR/
855 PM MDT SUN MAY 31 2015
* Flood Warning continues for
The North Platte River near Henry
* The stage will continue around flood stage of 5.5 feet tonight
through Monday morning.
* The stage will fall below flood stage at 12 PM Monday.
&&
Flood impacts and crest history information is displayed at:
http:///water.weather.gov/ahps2/index.php?wfo=cys&gage=HENN1
* Impact...at 5.5 feet...Flood stage. Minor lowland flooding occurs.
Homes along the North Platte River will have water in their
basements.
* Flood history...This crest compares to a previous crest of 5.6 feet
on Aug 20 1993.
&&
LAT...LON 4208 10415 4194 10416 4187 10396 4203 10396
$$
NEC157-020255-
/O.CON.KCYS.FL.W.0003.000000T0000Z-150604T1800Z/
/MICN1.2.ER.150527T0252Z.150530T1300Z.150604T1200Z.NR/
855 PM MDT SUN MAY 31 2015
* Flood Warning continues for
The North Platte River near Mitchell
* The river will stay in Moderate flood stage of 8.7 feet
tonight and much of the day Monday. The river is then
forecast to fall below Moderate flood stage by Tuesday morning.
The river will stay in Minor flood stage through Thursday
morning and then fall below flood stage 6 AM Thursday.
&&
Flood impacts and crest history information is displayed at:
http:///water.weather.gov/ahps2/index.php?wfo=cys&gage=MICN1
* Impact...at 9.5 feet...Major flooding occurs across southern
portions of Scottsbluff. Major flooding of homes and agricultural
land occurs near the river. Flood wave travel time from Mitchell to
Scottsbluff is about 10 to 12 hours.
* Flood history...This crest compares to a previous crest of 8.5 feet
on May 26 1973.
&&
LAT...LON 4187 10396 4203 10396 4197 10371 4187 10356
4176 10356
$$
NEC157-010325-
/O.CAN.KCYS.FL.W.0008.000000T0000Z-150601T0600Z/
/MNTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/
855 PM MDT SUN MAY 31 2015
* Flood Warning continues for
The North Platte River near Minatare
* The stage will stay at 7.5 feet through Monday. The river is
forecast to fall below flood stage by Monday evening.
&&
Flood impacts and crest history information is displayed at:
http:///water.weather.gov/ahps2/index.php?wfo=cys&gage=MNTN1
* Flood history...This crest compares to a previous crest of 7.3 feet
on Jun 10 1986.
&&
LAT...LON 4176 10356 4187 10356 4176 10323 4164 10323
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at May 30, 7:58 PM MDT, 26 minutes earlier.
Area forecast discussion, May 30, 7:58 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 758 PM MDT SAT MAY 30 2015 .UPDATE... ISSUED AT 751 PM MDT SAT MAY 30 2015 PRIMARY CHALLENGE FOR OUR OVERNIGHT PERIOD IS THE POSSIBLE COVERAGE OF LATE NIGHT SHOWERS AND THUNDERSTORMS WITH THE PROGRESSIVE SHORTWAVE TROUGH ALOFT ADVANCING EASTWARD ACROSS EASTERN MONTANA AND THE WESTERN DAKOTAS TOWARDS DAYBREAK. LOOKING AT THE 18Z RUNS OF THE NAM AND GFS...ALONG WITH THE ORIENTATIONS OF THE 850 MB AND 700 MB THETA-E RIDGES AND ADVECTION...BELIEVE THERE WILL BE ISOLATED LATE NIGHT SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF A LUSK TO ALLIANCE LINE FROM 3 AM TO 6 AM...AND COVERAGE MAY ACTUALLY BE EVEN MORESO...LIKE THE 18Z GFS DEPICTS. FOR NOW...HAVE ADDED MENTION OF ISOLATED POPS ALONG AND NORTH OF A LUSK TO ALLIANCE LINE...AND WILL LOOK CLOSELY AT THE 00Z RUNS OF THE NAM AND GFS TO SEE ABOUT POSSIBLE EXPANSION OF THE AREAL COVERAGE OF LATE NIGHT SHOWERS AND THUNDERSTORMS LATE TONIGHT. OTHER METEOROLOGICAL VARIABLES...TEMPERATURES...DEWPOINTS... WINDS AND CLOUD COVER HAVE BEEN ADJUSTED BASED ON TRENDS FOR OUR GRIDDED FORECASTS THE REST OF THE NIGHT. && .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 320 PM MDT SAT MAY 30 2015 AFTERNOON WATER VAPOR LOOP DEPICTED A BROAD LOW AMPLITUDE RIDGE OVER THE WESTERN CONUS. MOISTURE WAS STREAMING INTO THE GREAT BASIN AND NORTHERN ROCKIES...WELL IN ADVANCE OF A EASTERN PACIFIC TROUGH. AT THE SURFACE...A COLD FRONT WAS MOVING EAST ACROSS THE MID-LOWER MS VALLEY ACCOMPANIED BY ACTIVE CONVECTION. A RIDGE EXTENDED NORTH-SOUTH THROUGH THE GREAT PLAINS...WITH A TROUGH FROM SOUTHEAST WY INTO WESTERN MT. DIURNAL HEATING RESULTED IN A RATHER EXTENSIVE CU FIELD OVER MUCH OF WY. RADAR DETECTED A FEW SMALL SHOWERS DEVELOPING OVER THE SOUTHERN SNOWY AND LARAMIE RANGES...WHICH WILL LIKELY DISSIPATE BY THIS EVENING. TEMPERATURES WARMED TO NEAR SEASONAL NORMALS WITH 60S TO LOW 70S. THE SHORT RANGE MODEL GUIDANCE IS IN GOD AGREEMENT WITH THE LARGE SCALE FLOW ACROSS THE LOWER 48. THE UPPER RIDGE TO THE WEST SHIFTS EAST ACROSS THE ROCKIES AND HIGH PLAINS DURING THE FORECAST PERIOD... WHICH SHOULD PROMOTE A GENERALLY DRY AND WARM WEATHER PATTERN. THE PROVERBIAL FLY IN THE OINTMENT FOR SUNDAY APPEARS AS A SHORT WAVE DROPPING SOUTHEAST ON THE ANTICYCLONIC SIDE OF THE UPPER RIDGE ACROSS EASTERN WY...THE WESTERN DAKOTAS AND WESTERN NE. THERE WILL BE SOME SHEAR WITH MODEST NORTHWEST FLOW ALOFT OVERLYING A LOW LEVEL SOUTHEASTERLY FLOW...HOWEVER SBCAPES WILL BE LESS THAN 1000 J/KG ACROSS THE PLAINS. TSTORMS WILL BE WIDELY SCATTERED SUNDAY AFTERNOON...FAVORING THE HIGHER TERRAIN. CANNOT RULE OUT SMALL HAIL AND GUSTY WINDS WITH THE STRONGER CONVECTION. TEMPERATURES SUNDAY WILL BE AT LEAST 10 DEGREES WARMER THAN TODAY WITH HIGHS IN THE 70S TO LOWER 80S. THE CONVECTION WILL LINGER INTO SUNDAY EVENING AS A WEAK FRONT NEAR THE FRONT RANGE. MONDAY LOOKS LIKE A CARBON COPY OF SUNDAY WITH WARMER TEMPERATURES UNDER INCREASING SOUTHWEST FLOW ALOFT. CONVECTION MAY GET AN EARLIER START OVER THE MOUNTAINS MONDAY MORNING...THEN INCREASE IN COVERAGE AND INTENSITY AS IT MOVES EAST OF THE LARAMIE RANGE DURING THE AFTERNOON. THERE WILL BE ENHANCEMENT ALOFT WITH THE PASSAGE OF A SHORT WAVE ALONG WITH GREATER INSTABILITY /SBCAPES 1000-2000 J/KG/ AND SHEAR /30-40 KT/. THE SPC DAY3 OUTLOOK HIGHLIGHTS A MARGINAL TO SLIGHT RISK OF SEVERE TSTORMS FOR THE PLAINS. .LONG TERM...(TUESDAY THROUGH SATURDAY) ISSUED AT 320 PM MDT SAT MAY 30 2015 THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS WHEN THE BEST CHANCE OF CONVECTION WILL BE DURING THE PERIOD. TUESDAY-TUESDAY NIGHT: LATEST WATER VAPOR LOOP WAS SHOWING THE UPPER LEVEL TROUGH SPINNING SEVERAL HUNDRED MILES WEST OF THE CALIFORNIA COASTLINE. THIS FEATURE WILL SEND PIECES OF ENERGY EAST INTO THE ROCKIES DURING THE NEXT COUPLE OF DAYS. AS A RESULT...THE UPPER LEVEL FLOW WILL BECOME SOUTHWEST OVER OUR REGION AND ALLOW FOR MILD AND UNSETTLED CONDITIONS TO PREVAIL. THIS WILL ALSO BRING BACK THE LOW LEVEL MOISTURE AND A CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS TO AREAS MAINLY EAST OF THE LARAMIE RANGE ON TUESDAY INTO TUESDAY NIGHT. THE MODELS ARE ALSO SHOWING THE HIGH INSTABILITY AXIS SHIFTING SLOWLY WEST INTO THE NEBRASKA PANHANDLE. IF THERE IS ENOUGH LOW LEVEL CONVERGENCE IT MAY SPARK A STRONG OR SEVERE THUNDERSTORM LATE TUESDAY AFTERNOON AND EARLY TUESDAY EVENING. WEDNESDAY-WEDNESDAY NIGHT: THE MODELS ARE IN PRETTY GOOD AGREEMENT IN SHOWING A STRONGER PIECE OF ENERGY (POTENTIAL VORTICITY ANOMALY) ROUNDING THE BASE OF THE UPPER LEVEL TROUGH AND EJECTING INTO SOUTHEAST WYOMING AND THE NORTHERN NEBRASKA PANHANDLE LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. THIS MAY BE OUR BEST SHOT OF SEEING SHOWERS AND THUNDERSTORMS. IN FACT...SOME OF THE STORMS MAY BECOME SEVERE DUE TO SURFACE BASED CAPE VALUES REACHING 2000-3000 J/KG WITH 0-6KM SHEAR VALUES AROUND 40 TO 50 KT. IN ADDITION...THE MODELS ARE EVEN HINTING AT A JET STREAK MOVING THROUGH NORTHERN COLORADO WHICH MAY AID IN THE LIFT. STORM MOTIONS WOULD PRIMARILY BE SOUTHWEST TO NORTHEAST. THURSDAY-SATURDAY: QUITE A BIT MORE UNCERTAINTY IN THIS TIME FRAME ON WHERE THE INDIVIDUAL POTENTIAL VORTICITY ANOMALIES WILL BE. HOWEVER...THERE IS GOOD AGREEMENT IN THE CANADIAN/GEM/NAEFS ENSEMBLES THAT THE UPPER LEVEL TROUGH WILL CONTINUE TO BE STATIONED ALONG THE INTERMOUNTAIN WEST. THIS WILL BE A FAVORABLE PATTERN TO KEEP THINGS UNSETTLED THROUGH THE REMAINDER OF THE WEEK AS JET STREAKS CONTINUE TO PUSH THROUGH THE BASE OF THE TROUGH AND LIFT NORTHEAST INTO OUR REGION. AS A RESULT...WE ARE KEEPING DIURNAL CHANCES OF AFTERNOON SHOWERS AND THUNDERSTORMS MAINLY ALONG AND EAST OF THE LARAMIE RANGE WITH MILD TEMPERATURES PERSISTING. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 446 PM MDT SAT MAY 30 2015 VFR CONDITIONS EXPECTED ACROSS SOUTHEAST WYOMING AND NEBRASKA PANHANDLE THROUGH THE NEXT 24 HOURS AS AREA REMAINS UNDER AN UPPER LEVEL RIDGE OF HIGH PRESSURE. ANY CUMULUS THAT HAS DEVELOPED LATE THIS AFTERNOON WILL DISSIPATE AFTER SUNSET. && .FIRE WEATHER... ISSUED AT 220 PM MDT SAT MAY 30 2015 WARMER AND DRIER CONDITIONS WILL CONTINUE THIS AFTERNOON WITH BREEZY SOUTHERLY WINDS. SUNDAY AND MONDAY WILL BE WARMER WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 25 PERCENT EACH DAY. A TREND TOWARD COOLER AND UNSETTLED WEATHER WILL RETURN TO THE DISTRICTS BY MID WEEK. && .HYDROLOGY... ISSUED AT 220 PM MDT SAT MAY 30 2015 THE LARAMIE RIVER NEAR FORT LARAMIE IS CURRENTLY AT 8 FEET AND IS FORECAST TO REMAIN AT THIS LEVEL THROUGH THE WEEKEND. UPSTREAM AT LARAMIE...BANKFULL CONDITIONS WILL CONTINUE INTO EARLY NEXT WEEK WITH A RISE TO FLOOD STAGE EARLY NEXT WEEK. THE NORTH PLATTE RIVER AT HENRY IS CURRENTLY AT 5.5 FEET AND IS FORECAST TO FALL BELOW FLOOD STAGE TONIGHT. AT MITCHELL...THE RIVER IS CURRENTLY AT 9.1 FEET AND IS FORECAST TO SLOWLY FALL TO MINOR FLOOD STAGE EARLY MONDAY MORNING. AT MINITARE...THE RIVER WAS STEADY AT 7.4 FEET BUT IS FORECAST TO RISE TO FLOOD STAGE LATE TONIGHT. AT BRIDGEPORT...THE RIVER WAS AT 7.8 FEET AND MAY APPROACH BANKFULL STAGE EARLY NEXT WEEK. SNOWMELT RUNOFF WILL COMMENCE IN THE MOUNTAINS LATE THIS WEEKEND INTO EARLY NEXT WEEK AS TEMPERATURES RISE INTO THE 60S TO LOW 70S OVER THE HIGHER ELEVATIONS. THE UPPER NORTH PLATTE RIVER AT SARATOGA IS FORECAST TO RISE TO BANKFULL STAGE EARLY NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...RUBIN SHORT TERM...MAJ LONG TERM...REC AVIATION...GCC FIRE WEATHER...MAJ HYDROLOGY...MAJ
Hazardous weather outlook, May 30, 8:03 PM MDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 803 PM MDT SAT MAY 30 2015 NEZ002-003-019>021-054-055-095-096-WYZ101>119-311615- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 803 PM MDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED NON-SEVERE THUNDERSTORMS ARE LIKELY LATE TONIGHT...FROM 3 AM TO 6 AM...ROUGHLY NORTH OF A LUSK TO ALLIANCE LINE. PATCHY FOG WITH VISIBILITIES FROM 3 TO 6 MILES WILL DEVELOP LATE TONIGHT OVER WESTERN NEBRASKA NEAR A CHADRON TO SIDNEY LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP EACH DAY. STRONG THUNDERSTORMS WILL BE POSSIBLE EAST OF THE LARAMIE RANGE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. RUBIN
Nearby
River Flood Warnings in Nebraska, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.